RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 194–198 (Mi umn4181)  

This article is cited in 4 scientific papers (total in 4 papers)

International Topology Conference
Short Communications

Analytic Lagrangian manifolds and Feynman integrals

B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 235–240

Bibliographic databases:

MSC: 70H03, 42B10, 81Q30, 46T12, 32Sxx

Citation: B. Yu. Sternin, V. E. Shatalov, “Analytic Lagrangian manifolds and Feynman integrals”, Uspekhi Mat. Nauk, 34:6(210) (1979), 194–198; Russian Math. Surveys, 34:6 (1979), 235–240

Citation in format AMSBIB
\Bibitem{SteSha79}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Analytic Lagrangian manifolds and Feynman integrals
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 194--198
\mathnet{http://mi.mathnet.ru/umn4181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562840}
\zmath{https://zbmath.org/?q=an:0423.35038|0445.35034}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 235--240
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003350}


Linking options:
  • http://mi.mathnet.ru/eng/umn4181
  • http://mi.mathnet.ru/eng/umn/v34/i6/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Shatalov, “Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions”, Russian Math. Surveys, 35:4 (1980), 192–193  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Legendre uniformization of multi-valued analytic functions”, Math. USSR-Sb., 41:2 (1982), 217–234  mathnet  crossref  mathscinet  zmath
    3. B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex analytic functions”, Math. USSR-Izv., 29:2 (1987), 407–427  mathnet  crossref  mathscinet  zmath
    4. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:70
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018